| Model Number |
KPT1502 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from health care provider via manufacturing representative regarding a patient undergone balloon kyphoplasty for primary osteoporosis.It was reported that when the balloon was inflated by 1 ml, a few drops of contrast agent leaked out from the bifurcated needle portion of the balloon, so the balloon was deflated and replaced with a new one.No leakage of contrast agent into the spinal cord was observed in the images.Level th11.No patient symptoms were reported.No treatment or additional surgery performed as a result of this event.
Additional Manufacturer Narrative
H3: product analysis # (b)(4): part # kpt1502; lot # 228263888 visual and optical inspection did not reveal any damage to the ibt.Functional inspection confirmed the ibt was not able to be press urized/inflated to expose any leaks due to the dried media/contrast in the shaft of the ibt.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.